# SDR SWAA2022022573198

- Difficulty date: November 9, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON PANEL 441EL IS DELAMINATED AT LOWER CORNER / REPAIRED AND APPLIED DECORATIVE FINISH TO RIGHT PYLON PANEL 441EL AT LOWER CORNER IAW B737 SRM 51-70-04-2R-6; B737 AMM 51-21-72-370-801 AND B737 AMM 51-21-73-370-803 REV 67. A11445; A01035; A99165; A44703
